Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 36, NWS Tulsa, OK

May 25, 2025Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 3:06 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2025, 3:06 PM CDT (20:06 UTC)
Expired
May 25, 2025, 7:30 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1007 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1007 J/kg
Mixed-layer CIN
-523 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

849 
WGUS54 KTSA 252006
FFWTSA
OKC077-079-252230-
/O.NEW.KTSA.FF.W.0036.250525T2006Z-250525T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
306 PM CDT Sun May 25 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Latimer County in southeastern Oklahoma...
  Central Le Flore County in southeastern Oklahoma...

* Until 530 PM CDT.

* At 306 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 2 to 4 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Poteau...                          Wilburton...
  Heavener...                        Wister...
  Howe...                            Red Oak...
  Fanshawe...                        Bengal...
  Lake Wister State Park...          Damon...
  Robbers Cave State Park...         Higgins...
  Summerfield...                     Panola...
  Hodgen...                          Gowen...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3503 9535 3506 9535 3506 9493 3508 9493
      3509 9483 3509 9444 3481 9445 3480 9551
      3502 9551

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR

$$

Mejia
2 follow-up statements
758 
WGUS54 KTSA 252223
FFWTSA
OKC077-079-260030-
/O.EXT.KTSA.FF.W.0036.000000T0000Z-250526T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
523 PM CDT Sun May 25 2025

The National Weather Service in Tulsa has extended the

* Flash Flood Warning for...
  Latimer County in southeastern Oklahoma...
  Central Le Flore County in southeastern Oklahoma...

* Until 730 PM CDT.

* At 523 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Estimates between 1 and 3 
  inches of rain have fallen. The expected rainfall rate has been 1 
  to 2 inches in 1 hour. Additional rainfall amounts up to 1.5 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Poteau...                          Wilburton...
  Heavener...                        Wister...
  Howe...                            Red Oak...
  Fanshawe...                        Bengal...
  Lake Wister State Park...          Damon...
  Robbers Cave State Park...         Higgins...
  Summerfield...                     Panola...
  Hodgen...                          Gowen...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3503 9535 3506 9535 3506 9493 3508 9493
      3509 9483 3509 9444 3481 9445 3480 9551
      3502 9551

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$
895 
WGUS74 KTSA 260027
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
727 PM CDT Sun May 25 2025

OKC077-079-260037-
/O.EXP.KTSA.FF.W.0036.000000T0000Z-250526T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Latimer OK-Le Flore OK-
727 PM CDT Sun May 25 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 730 PM CDT THIS EVENING FOR 
LATIMER AND CENTRAL LE FLORE COUNTIES...

The heavy rain has ended. Please continue to heed any road closures 
and flooded areas.

A Flood Watch remains in effect until 700 PM CDT Monday for portions 
of Arkansas and Oklahoma.

&&

LAT...LON 3503 9535 3506 9535 3506 9493 3508 9493
      3509 9483 3509 9444 3481 9445 3480 9551
      3502 9551

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:07 PM CDT, 59 minutes earlier. Its key messages:

  • Issued at 207 PM CDT Sun May 25 2025
  • Widespread thunderstorm development remains expected this evening and into Monday, with highest confidence across the southern two-thirds of the forecast area. Heavy rain and flooding will remain the primary concern, with severe thunderstorm hazards also a threat.
  • Additional showers and thunderstorms, with largely a heavy rain and continued flooding threat, are expected through Monday with a shift more toward southeast Oklahoma and west central Arkansas.
  • Widespread flash flooding and mainstem river flooding potential will continue through the rest of the Memorial Day holiday weekend. Flood safety messaging will remain a focus.
Area forecast discussion, May 25, 2:07 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
207 PM CDT Sun May 25 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 207 PM CDT Sun May 25 2025

  - Widespread thunderstorm development remains expected this
    evening and into Monday, with highest confidence across the
    southern two-thirds of the forecast area. Heavy rain and
    flooding will remain the primary concern, with severe
    thunderstorm hazards also a threat.

  - Additional showers and thunderstorms, with largely a heavy
    rain and continued flooding threat, are expected through
    Monday with a shift more toward southeast Oklahoma and west
    central Arkansas.

  - Widespread flash flooding and mainstem river flooding
    potential will continue through the rest of the Memorial Day
    holiday weekend. Flood safety messaging will remain a focus.

&&

.SHORT TERM...
(Therough Tonight)
Issued at 207 PM CDT Sun May 25 2025

Widespread thunderstorm development remains expected this evening
and overnight, with a focus across the southern half to two-thirds
of the forecast area. Thunderstorms currently ongoing across far
east central Oklahoma and into western Arkansas are elevated, with
mainly a threat for heavy rain and marginally severe hail through
mid afternoon. Isolated thunderstorms have developed in the past
hour in south central Oklahoma, in the vicinity of a surface front
that extends into southeast Oklahoma. Very moist conditions are
located across that portion of the forecast area with a large area
of mid 70s dew points present, leading to a highly unstable
airmass along and just north of the Red River. This boundary,
which is farther south than some models depict, should continue
to be a focus for development this evening, with all severe
weather hazards possible. There may be some northward movement in
the boundary as the low level jet strengthens aided by some
modest clearing occurring behind the ongoing activity farther
north. However, still think a more southern solution with the
strongest activity this evening remains the most likely one.

Attention is also on the potential for development this afternoon
in West Texas that will eventually congeal into a mature MCS and
move eastward toward mainly southeast Oklahoma into early Monday
morning. A damaging wind threat will likely accompany the MCS as
it moves across far southeast Oklahoma, with the heavy rain threat
extending farther northward.

Given the very heavy rains that have occurred in the past 12 hours
across a swath from Osage County through the Tulsa metro and into
northwest Arkansas will remain the most susceptible part of the
forecast area to rapid onset flash flooding. Unfortunately, a good
portion of this area looks to be within the likely northern
extent of the heaviest rains this evening. Southeast Oklahoma also
remains very saturated from rains over the past week, especially
from northern Pittsburg County eastward into the northern half of
LeFlore County. As a result, this area will also be susceptible to
rapid onset flash flooding.

&&

.LONG TERM...
(Memorial Day through Sunday)
Issued at 207 PM CDT Sun May 25 2025

There will likely be a relative lull in the coverage of showers
and thunderstorms during the morning hours on Monday on the heels
of the overnight thunderstorm complex. The next batch of showers
and thunderstorms will be more likely to develop mid to late
afternoon to the west and southwest, moving eastward across the
region through the evening, focused in southeast Oklahoma.
Depending on how this evolves and what happens rainfall wise
tonight, the Flood Watch may need to be extended into Monday night
for southern portions of the region. The severe weather threat
does not look substantial, although it is nonzero.

The pattern will remain fairly active, from a continued isolated
to scatteered shower and thunderstorm perspective, mid to late in
the upcoming work week as a result of a stubborn upper low in the
Upper Midwest. Low to medium thunderstorm chances will be timed
with impulses rotating around the southern periphery of the low.
The overall severe thunderstorm threat does not look substantial
given the unseasonably cool conditions and lower dew points.

Warmer conditions should make a return by the weekend, as the
upper low finally shifts eastward and upper level ridging moves
into the region.

&&

.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Sun May 25 2025

Aviation impacts will continue through much of this forecast
period. Ongoing showers and storms will primarily impact western
AR terminals through mid afternoon. Additional storms likely
develop by late afternoon and evening with likelihood of impacts
increasing again especially across SE OK into western AR. Low
ceilings in the MVFR to IFR range will also periodically impact
sites away from storms with the lower ceilings becoming more
widespread overnight. Precip coverage likely diminishes toward the
end of this forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  72  60  73 /  90  60  70  20
FSM   66  76  65  79 /  90  80  80  30
MLC   66  77  62  77 /  90  70  80  20
BVO   59  70  57  71 /  80  70  70  20
FYV   60  71  60  75 /  80  80  70  40
BYV   59  66  59  73 /  80  80  70  50
MKO   64  74  61  73 /  90  70  80  30
MIO   61  69  60  71 /  70  80  70  30
F10   64  75  61  73 /  90  60  80  20
HHW   67  77  65  79 /  90  80  80  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.

AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...22
LONG TERM....22
AVIATION...07
Hazardous weather outlook, May 25, 1:11 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
111 PM CDT Sun May 25 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
111 PM CDT Sun May 25 2025

...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH
MONDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and south of Interstate 40.
	ONSET...After 5 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...All eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN and FLASH FLOOD.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Isolated strong to severe storms will persist through mid afternoon
along with periods of heavy rain. Flooding concerns will remain
across a corridor from northeast Oklahoma into northwest Arkansas
where excessive rains fell early Sunday.

Thunderstorms will increase in coverage and intensity by mid to
late afternoon especially along and south of Interstate 40.
Additional storms will spread across the region this evening
through the early morning hours on Monday. The higher severe
weather threat late tonight will be across southeast Oklahoma.
The additional storms will further increase the flood potential
as heavy rainfall will remain a hazard through tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY through SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
The majority of the severe weather and heavy rain threats should exit
the area by Monday morning with a lower chances of thunderstorms later
in the day Monday. Another round of widespread showers and storms is
forecast Monday night into Tuesday. Any heavy rains will likely
increase flooding concerns. Thunderstorm chances decrease by mid week
before returning again late in the work week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 25, 12:15 PM CDT, 2 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1215 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Flash Flood      4 NE Owasso             36.30N 95.80W
05/25/2025                   Rogers             OK   NWS Employee

            Photos of very high, flowing water from a
            creek out of its banks.

&&

KAH
Special weather statement, May 25, 1:51 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
151 PM CDT Sun May 25 2025

ARZ020-251915-
Franklin AR-
151 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL FRANKLIN COUNTY
THROUGH 215 PM CDT...

At 151 PM CDT, Doppler radar indicated a strong thunderstorm near
Ratcliff, moving east at 35 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Etna...                           Peter Pender...
Branch...                         Ratcliff...
Caulksville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3531 9384 3532 9392 3528 9392 3528 9397
      3536 9396 3539 9381 3531 9381
TIME...MOT...LOC 1851Z 259DEG 30KT 3533 9391

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 25, 1:59 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
159 PM CDT Sun May 25 2025

OKZ075-251930-
Latimer OK-
159 PM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LATIMER COUNTY THROUGH
230 PM CDT...

At 159 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Wilburton, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Wilburton...                      Panola...
Red Oak...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3489 9543 3496 9543 3506 9513 3506 9509
      3486 9504
TIME...MOT...LOC 1859Z 259DEG 22KT 3494 9538

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 2:02 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 PM CDT Sun May 25 2025

ARZ029-251945-
Sebastian AR-
202 PM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN SEBASTIAN COUNTY THROUGH
245 PM CDT...

At 202 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Echo to 2 miles northwest of
Hartford. Movement was southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Milltown...                       Midland...
Arkola...                         Washburn...
Patterson...                      Hartford...
Huntington...                     Crossroads...
Liberty...                        Witcherville...
Dayton...                         Mansfield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3514 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3498 9423 3495 9435 3496 9437
      3494 9439 3495 9441 3493 9442 3494 9444
      3510 9444 3522 9407 3520 9406 3520 9405
      3521 9405 3521 9403
TIME...MOT...LOC 1902Z 325DEG 9KT 3514 9415 3504 9442

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 2:33 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
233 PM CDT Sun May 25 2025

OKZ074>076-252015-
Haskell OK-Latimer OK-Le Flore OK-
233 PM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL HASKELL...NORTHERN
LATIMER AND CENTRAL LE FLORE COUNTIES THROUGH 315 PM CDT...

At 232 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Wilburton to 3 miles northwest of Red Oak to
5 miles east of Heavener. Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Red Oak...                        Damon...
Panola...                         Summerfield...
Robbers Cave State Park...        Fanshawe...
Wilburton...                      Poteau...
Wister...                         Lake Wister State Park...
Heavener...                       Howe...
Bengal...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3507 9444 3483 9445 3485 9461 3482 9542
      3504 9534 3510 9480 3509 9444
TIME...MOT...LOC 1932Z 267DEG 44KT 3493 9533 3500 9511 3492 9452

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, May 25, 2:51 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
251 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Flood            5 W Sand Springs        36.15N 96.19W
05/25/2025                   Tulsa              OK   Amateur Radio

            Portion of roadway still underwater at 177 W
            Avenue and Wekiwa Road.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:32 PM CDTSpecial Weather StatementTSAOsage43 min
May 24, 11:39 PM CDTSevere Thunderstorm WarningTSAOsage51 min
May 25, 12:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:17 AM CDTSevere Thunderstorm WarningTSAOsage27 min
May 25, 12:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:48 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 25, 12:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
May 25, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:18 AM CDTSpecial Weather StatementTSARogers27 min
May 25, 1:46 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:49 AM CDTSpecial Weather StatementTSAKay26 min
May 25, 2:10 AM CDTSevere Thunderstorm WarningTSAOsage29 min
May 25, 2:13 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee4 hr
May 25, 2:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa45 min
May 25, 2:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 25, 2:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more45 min
May 25, 3:00 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more4 hr
May 25, 3:13 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
May 25, 3:21 AM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa, Wagoner39 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner51 min
May 25, 3:34 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner, Washington4 hr
May 25, 3:49 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more4 hr
May 25, 4:03 AM CDTSpecial Weather StatementTSAKay42 min
May 25, 4:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner47 min
May 25, 4:17 AM CDTSevere Thunderstorm WarningTSAOsage43 min
May 25, 4:18 AM CDTSpecial Weather StatementTSADelaware27 min
May 25, 4:48 AM CDTSpecial Weather StatementTSADelaware57 min
May 25, 4:49 AM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
May 25, 4:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee3 hr
May 25, 4:55 AM CDTSpecial Weather StatementTSAOsage50 min
May 25, 4:58 AM CDTSpecial Weather StatementTSACherokee32 min
May 25, 5:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee34 min
May 25, 5:54 AM CDTFlash Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner3 hr
May 25, 5:55 AM CDTSpecial Weather StatementTSAMayes35 min
May 25, 6:22 AM CDTSpecial Weather StatementTSACherokee38 min
May 25, 6:37 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more56 hr
May 25, 6:54 AM CDTSpecial Weather StatementTSAAdair, Cherokee36 min
May 25, 7:08 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware5 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage13 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage, Tulsa35 hr
May 25, 7:45 AM CDTRiver Flood AdvisoryTSATulsa114 min
May 25, 7:47 AM CDTRiver Flood WarningTSARogers, Tulsa19 hr
May 25, 8:40 AM CDTAreal Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner54 hr
May 25, 9:07 AM CDTRiver Flood WarningTSALeFlore3 days
May 25, 9:39 AM CDTRiver Flood WarningTSATulsa36 hr
May 25, 11:00 AM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Washington3 hr
May 25, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 25, 11:22 AM CDTSpecial Weather StatementTSAAdair23 min
May 25, 11:30 AM CDTSpecial Weather StatementTSACherokee30 min
May 25, 11:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee20 min
May 25, 12:16 PM CDTFlash Flood WarningTSAAdair, Cherokee3 hr
May 25, 1:22 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah3 hr
May 25, 1:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 2:20 PM CDTAreal Flood AdvisoryTSASequoyah2 hr
May 25, 2:33 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 25, 2:34 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore32 min
May 25, 3:00 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore16 min
May 25, 3:27 PM CDTSpecial Weather StatementTSALeFlore33 min
May 25, 3:33 PM CDTAreal Flood AdvisoryTSAPittsburg117 min
May 25, 3:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 4:24 PM CDTSpecial Weather StatementTSALatimer36 min
May 25, 4:48 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore29 min
May 25, 5:16 PM CDTSpecial Weather StatementTSALatimer29 min
May 25, 5:32 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee28 min
May 25, 6:12 PM CDTSpecial Weather StatementTSAMuskogee33 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.